Logo eprints

Perturbative approach to the Bak-Sneppen model

Felici, Maddalena and Caldarelli, Guido and Gabrielli, Andrea and Pietronero, Luciano Perturbative approach to the Bak-Sneppen model. Physical Review Letters, 86 (9). pp. 1896-1899. ISSN 0031-9007 (2001)

PDF - Published Version
Download (94kB) | Preview


We study the Bak-Sneppen model in the probabilistic framework of the run time statistics (RTS). This model has attracted a large interest for its simplicity being a prototype for the whole class of models showing self-organized criticality. The dynamics is characterized by a self-organization of almost all the species fitnesses above a nontrivial threshold value, and by a lack of spatial and temporal characteristic scales. This results in avalanches of activity power law distributed. In this Letter we use the RTS approach to compute the value of xc, the value of the avalanche exponent τ, and the asymptotic distribution of minimal fitnesses.

Item Type: Article
Identification Number: 10.1103/PhysRevLett.86.1896
Additional Information: © 2001 American Physical Society
Uncontrolled Keywords: PACS: 05.65.+b, 02.50.-r, 64.60.Ak, 87.23.Kg
Subjects: Q Science > QC Physics
Research Area: Economics and Institutional Change
Depositing User: Ms T. Iannizzi
Date Deposited: 22 Feb 2012 16:18
Last Modified: 05 Dec 2014 09:31
URI: http://eprints.imtlucca.it/id/eprint/1151

Actions (login required)

Edit Item Edit Item